# SDR AT0700090

- Difficulty date: July 27, 2006
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Ground Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PUSHBACK STRUCK BAGGAGE CART WHICH STRUCK AIRPLANE FUSELAGE LOCATED BELOW AND AFT OF GALLEY DOOR.  REPAIRED FUSELAGE PER RES 06-0789 AND B717 SRM 53-00-01 CLASS III REPAIR.  REQUIRES REPETITIVE INSP AT 3000 CYCLES AND REPLACEMENT AT 8000 CYCLES.
